# SDR GUU2005F00045

- Difficulty date: August 11, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: MS53476W2039SW
- Condition: Loose
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT - 9292 - JAX/TPA - AFTER TAKEOFF, WHILE ADJUSTING THE ELEVATOR TRIM FROM CLIMB TO LEVEL FLIGHT, THE YOKE WAS PULLED AWAY FROM THE FIRST OFFICERS HANDS.  IT WAS IF THE TRIMMING CABLE SNAPPED INTO A NEW POSITION.  DETERMINED BACK SHELL WIRE BUNDLE CLAMP EAR FOR THE GPWS ELECTRICAL CONNECTOR J726/P371, BELOW TCAS INDICATOR, WAS MOMENTARILY CAUGHT INSIDE THE CONTROL COLUMN ASSEMBLY VERTICAL TUBE.  SECURED CONNECTOR J726/P371 OUT OF THE WAY.  VERIFIED SUFFICIENT CLEARANCE OF CONTROL COLUMN THROUGH OUT FULL TRAVEL SWEEPS.  (M)
